Infinite dimensional stochastic cauchy problems in ito and differential forms: Comparison of solutions

Результат исследований: Глава в книге, отчете, сборнике статейМатериалы конференцииНаучно-исследовательскаярецензирование

Язык оригиналаАнглийский
Название основной публикацииTrends in Mathematics
ИздательSpringer
Страницы855-863
Число страниц9
Том2
ISBN (печатное издание)9783319125763
DOI
СостояниеОпубликовано - 2015
Событие9th International ISAAC Congress on Current Trends in Analysis and Its Applications, 2013 - Krakow, Польша
Продолжительность: 5 авг 20139 авг 2013

Серия публикаций

НазваниеTrends in Mathematics
Том2
ISSN (печатное издание)22970215
ISSN (электронное издание)2297024X

Конференция

Конференция9th International ISAAC Congress on Current Trends in Analysis and Its Applications, 2013
СтранаПольша
ГородKrakow
Период05/08/201309/08/2013

Отпечаток

Differential Forms
Cauchy Problem
Hilbert space
Coincidence
White noise
Semigroup
Random variable
Generator

Ключевые слова

    Предметные области ASJC Scopus

    • Mathematics(all)

    Цитировать

    Melnikova, Irina V. ; Starkova, Olga. / Infinite dimensional stochastic cauchy problems in ito and differential forms: Comparison of solutions. Trends in Mathematics. Том 2 Springer, 2015. стр. 855-863 (Trends in Mathematics).
    @inproceedings{9339ec7cc15844119238a21ad3124168,
    title = "Infinite dimensional stochastic cauchy problems in ito and differential forms: Comparison of solutions",
    keywords = "Distribution, Generalized, Regularized solutions, Semigroup of operators, Weak, White noise, Wiener process",
    author = "Melnikova, {Irina V.} and Olga Starkova",
    year = "2015",
    doi = "10.1007/978-3-319-12577-0-92",
    language = "English",
    isbn = "9783319125763",
    volume = "2",
    series = "Trends in Mathematics",
    publisher = "Springer",
    pages = "855--863",
    booktitle = "Trends in Mathematics",
    address = "Germany",

    }

    Melnikova, IV & Starkova, O 2015, Infinite dimensional stochastic cauchy problems in ito and differential forms: Comparison of solutions. в Trends in Mathematics. том. 2, Trends in Mathematics, том. 2, Springer, стр. 855-863, 9th International ISAAC Congress on Current Trends in Analysis and Its Applications, 2013, Krakow, Польша, 05/08/2013. https://doi.org/10.1007/978-3-319-12577-0-92

    Infinite dimensional stochastic cauchy problems in ito and differential forms: Comparison of solutions. / Melnikova, Irina V.; Starkova, Olga.

    Trends in Mathematics. Том 2 Springer, 2015. стр. 855-863 (Trends in Mathematics; Том 2).

    Результат исследований: Глава в книге, отчете, сборнике статейМатериалы конференцииНаучно-исследовательскаярецензирование

    TY - GEN

    T1 - Infinite dimensional stochastic cauchy problems in ito and differential forms: Comparison of solutions

    AU - Melnikova, Irina V.

    AU - Starkova, Olga

    PY - 2015

    Y1 - 2015

    KW - Distribution

    KW - Generalized

    KW - Regularized solutions

    KW - Semigroup of operators

    KW - Weak

    KW - White noise

    KW - Wiener process

    UR - http://www.scopus.com/inward/record.url?scp=84959140792&partnerID=8YFLogxK

    U2 - 10.1007/978-3-319-12577-0-92

    DO - 10.1007/978-3-319-12577-0-92

    M3 - Conference contribution

    SN - 9783319125763

    VL - 2

    T3 - Trends in Mathematics

    SP - 855

    EP - 863

    BT - Trends in Mathematics

    PB - Springer

    ER -